# SDR 20001204SH011

- Difficulty date: November 28, 2000
- Submitted: December 4, 2000
- Operation: General aviation
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318052168
- System (JASC): 2140 · Heating System
- Part: Regulator Valve
- Part number: A23D0475
- Condition: Leaking
- Location: Fwd Heater
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL OBSERVED DRIPPING FROM DRAIN LINE AFTER GROUND RUN OF ENGINE WITHOUT HEATER BEING USED.  VALVE WAS REMOVED FROM AIRCRAFT AND 30 PSI SHOP AIR WAS APPLIED TO INLET WITHOUT POWER TO OPEN VALVE.  LEAK CHECK FLUID WAS APPLIED TO VALVE BODY AND LEAK WAS FOUND TO BE COMING FROM UNUSED MOUNTING HOLE ON VALVE BODY.  (X)
